# SDR HALA2009032500103

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 25,004 hours, 4,734 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AUTOLAND STATUS INDICATOR SHOWS "NO LAND 3" WILL NOT RESET.  YELLOW G/S AND LOC WARNINGS SHOW ON CAPT ADI.  LAST FLIGHT FAULT ON MCDP SHOWS LEFT ILS.  FOUND LEFT MMR WILL NOT TEST CYCLED LEFT MMR C/B NOW LEFT MMR BITE TEST PASS.  ALL LEFT ILS AND G/S FLAGS NOW PULLED FROM VIEW.  PERFORMED MCDP TEST 40 PER HAL M7-22-01.  TEST PASS LMP STATUS SCREW REMAINS IN LAND 3 POSITION.
